Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Higher order intersection numbers of 2–spheres in 4–manifolds

Rob Schneiderman and Peter Teichner

Algebraic & Geometric Topology 1 (2001) 1–29
Bibliography
1 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and $L^2$–signatures, Ann. of Math. $(2)$ 157 (2003) 433 MR1973052
2 M H Freedman, F Quinn, Topology of 4–manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
3 S Garoufalidis, J Levine, Homology surgery and invariants of 3–manifolds, Geom. Topol. 5 (2001) 551 MR1833753
4 S Garoufalidis, L Rozansky, The loop expansion of the Kontsevich integral, the null-move and $S$–equivalence, Topology 43 (2004) 1183 MR2080000
5 I Hambleton, M Kreck, Cancellation of hyperbolic forms and topological four-manifolds, J. Reine Angew. Math. 443 (1993) 21 MR1241127
6 W C Hsiang, R H Szczarba, On embedding surfaces in four-manifolds, from: "Algebraic topology (Proc. Sympos. Pure Math., Vol. XXII, Univ. Wisconsin, Madison, Wis., 1970)", Amer. Math. Soc. (1971) 97 MR0339239
7 M A Kervaire, J W Milnor, On 2–spheres in 4–manifolds, Proc. Nat. Acad. Sci. U.S.A. 47 (1961) 1651 MR0133134
8 R Lee, D M Wilczyński, Locally flat 2–spheres in simply connected 4–manifolds, Comment. Math. Helv. 65 (1990) 388 MR1069816
9 G S Li, An invariant of link homotopy in dimension four, Topology 36 (1997) 881 MR1432426
10 Y Matsumoto, Secondary intersectional properties of 4–manifolds and Whitney's trick, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976), Part 2", Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc. (1978) 99 MR520526
11 V A Rohlin, Two-dimensional submanifolds of four-dimensional manifolds, Funkcional. Anal. i Priložen. 5 (1971) 48 MR0298684
12 R Stong, Existence of $\pi_1$–negligible embeddings in 4–manifolds. A correction to Theorem 10.5 of Freedmann and Quinn, Proc. Amer. Math. Soc. 120 (1994) 1309 MR1215031
13 A G Tristram, Some cobordism invariants for links, Proc. Cambridge Philos. Soc. 66 (1969) 251 MR0248854
14 C T C Wall, Surgery on compact manifolds, Mathematical Surveys and Monographs 69, American Mathematical Society (1999) MR1687388
15 H Whitney, The self-intersections of a smooth $n$–manifold in $2n$–space, Ann. of Math. $(2)$ 45 (1944) 220 MR0010274
16 M Yamasaki, Whitney's trick for three 2–dimensional homology classes of 4–manifolds, Proc. Amer. Math. Soc. 75 (1979) 365 MR532167